Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Critical point theory for nonlinear eigenvalue problems with indefinite principal part
HTML articles powered by AMS MathViewer

by Melvyn S. Berger PDF
Trans. Amer. Math. Soc. 186 (1973), 151-169 Request permission

Abstract:

A study of the nontrivial solutions of the operator equation $Lu = \lambda \Pi ’(u)$ is made, where L is a selfadjoint Fredholm operator mapping a Hilbett space H into itself, and $\Pi (u)$ is a $C’$ weakly sequentially continuous real valued functional defined on H. Applications are given to the theory of semilinear elliptic boundary value problems and periodic solutions of Hamiltonian systems.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H15, 58E15
  • Retrieve articles in all journals with MSC: 47H15, 58E15
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 186 (1973), 151-169
  • MSC: Primary 47H15; Secondary 58E15
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0341210-X
  • MathSciNet review: 0341210